# SDR SWIA200719455

- Difficulty date: December 23, 2007
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 14,131 hours, 10,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR TRACK IS INOP, FOUND AT C-CHECK.  REPAIRED WIRING FOR EMERGENCY LIGHTS PER CRJ200 ECSPM 20-17-80 PG 2-5.
